Home > Research > Publications & Outputs > On mean values of mollifiers and L-functions as...

Associated organisational unit

Electronic data

  • KRZ02_post_referee_January_2018

    Rights statement: The final publication is available at Springer via https://doi.org/10.1007/s00209-018-2099-9

    Accepted author manuscript, 1.2 MB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License

Links

Text available via DOI:

View graph of relations

On mean values of mollifiers and L-functions associated to primitive cusp forms

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>1/02/2019
<mark>Journal</mark>Mathematische Zeitschrift
Issue number1-2
Volume291
Number of pages19
Pages (from-to)661-709
Publication StatusPublished
Early online date14/06/18
<mark>Original language</mark>English

Abstract

We study the second moment of the L-function associated to a holomorphic primitive cusp form of even weight perturbed by a new family of mollifiers. This family is a natural extension of the mollifers considered by Conrey and by Bui, Conrey and Young. As an application, we improve the current lower bound on critical zeros of holomorphic primitive cusp forms.

Bibliographic note

https://doi.org/10.1007/s00209-018-2099-9